# SDR GTIA2025101639135

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 10,672 hours, 4,586 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL NOTED AT 10,000 FT, THROUGHTOUT CABIN AND AGAIN WHEN LANDING.  ACCOMPLISHED TSM 05-50-00-810-831-A.  COULD NOT DUPLICATE ANY DISCREPANCY. NO ODORS FOUND WITH ENGS OR APU BLEED AND ISOLATING BETWEEN PACKS.  ACCOMPLISHED LEVEL B DECONTAMINATION OF ECS IAW AMM 21-00-00-615-803-A. ACFT OK FOR CONTINUED SERVICE.
